# SDR SWAA2025071792021

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 26,531 hours, 13,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON ROW 6 - 14 OVERHEAD BINS INOPERATIVE.   REMOVED AND REPLACED BATTERY PACK M1676 AND PERFORMED GOOD OPS CHECK IAW AMM 33-51-06.   REMOVED AND REPLACED BATTERY PACK M1676 AND PERFORMED GOOD OPS CHECK IAW AMM 33-51-06.
